# SDR IPXA2021051269326

- Difficulty date: April 28, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717110
- Condition: Cracked
- Location: Bs 1841 Rbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2AFT CARGO COMPT VERTICAL STIFFENER CRACK AT STA.1841 RBL 30".REMOVED,FABRICATED AND REPLACED CRACKED VERTICAL STIFFENER IAW SRM 51-31-01 AND 51-35-01 (MINOR).
